# SDR VJ32002F00050

- Difficulty date: June 28, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520B
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 6314272A20
- Part serial: CO2DA061R
- Condition: Failed
- Location: Engine
- Part time: 29 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT NORMAL POWER SETTINGS THE ENGINE RAN ROUGH AT 6000 TO 7000 FEET.  REMOVED FUEL FLOW MANIFOLD VALVE AND INSTALLED NEW FUEL FLOW MANIFOLD VALVE.  GROUND OPERATION OF THE ENGINE CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
